# SDR HEED95393

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 950156790
- Condition: Oil Leaks
- Location: Oil Cooler
- Part time: 489 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKS AT IMPELLER SHAFT.  REPLACED UNIT
